# SDR IXXA2022050403

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767-200
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 015T044222
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON SKIRT FAIRING
